# SDR AALA202107137780

- Difficulty date: July 11, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N814AA
- Make and model: Boeing 787-8
- Aircraft serial: 40632
- Aircraft time: 20,249 hours, 2,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING ACCOMPLISHMENT OF WORK CARD 78T210330001, L1 DOOR WELS CONTROL UNIT FAILED NETWORK CONNECTION. REMOVED AND REPLACED L1 DOOR WELS CONTROL UNIT REF AMM 33-51-07.
